In the paper "Path Integral Methods for Parabolic Partial Differential Equations with Examples from Computational Finance" by Andrew Lyasoff (The Mathematica Journal, 9(2) 2004 pp. 399-422), the following correction should be made.
Equation (5.2) on page 412 should be replaced by
and the equation preceding (5.3) should be replaced by
The approximation of the process , , which is used throughout Sections 5 and 6 is derived from the correct expressions given above. Therefore, the apparent errors in equation (5.2) and the equation preceding (5.3) do not affect in any way the results, the examples, or the Mathematica code presented in the paper.
These changes have been made to the electronic versions of this article at www.mathematica-journal.com/issue/v9i2/ComputationalFinance.html.